# SDR P5CA9701116

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER JUST BELOW ACTUATOR, CRACK IN WEB.  REPLACED/INSTALLED IAW SRM 51-30-02 AND 51-10-01.
